MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Model Number B35200
Medical Device Problem Codes Electromagnetic Interference (1194); Failure to Interrogate (1332); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id tm91d0 serial# (b)(6) product type accessory medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient had a cardioversion or defibrillation on the (b)(6) and now, patient cannot connect to implantable neurostimulator (ins) in therapy app on handset since friday, (b)(6) hcp said they got the device not found message when they tried to connect the communicator to the implanted neurostimulator.During the call, the patient representative restarted the handset and reset the communicator, but the patient was still unable to connect.The searching for device kept spinning and handset never advanced.The patient was redirected to their healthcare provider to further address the issue.Patient rep called repeating previously reported event information asking for troubleshooting assistance.The following troubleshooting steps were performed on the call: closed out of all running applications, confirmed bluetooth and location were enabled, hard reset the communicator.When caller reopened the mydbs therapy application and tapped connect the handset was able to connect to the communicator but they encountered message prompting them to set up links.Reviewed steps to place the communicator against the ins and press start.The searching for device message was spinning indefinitely without advancing.Caller confirmed they were confident they had the communicator directly against the ins.Caller confirmed they were using the correct handset, stating that the patient no longer had their old one.Caller reported the patient has not been able to connect to the ins ever since they had cardioversion procedure done in (b)(6).Patient also has a pacemaker implanted and caller confirmed they were placing the communicator over the dbs, not the pacemaker.Redirected to managing hcp to check device status.

Brand Name
PERCEPT
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR ESSENTI
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25446526
Report Number3004209178-2026-09737
Device Sequence Number13165251
Product Code PJS
UDI-Device Identifier00763000642174
UDI-Public(01)00763000642174(17)251114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2025
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Initial Report FDA Received Date06/09/2026
Date Device Manufactured11/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age83 YR
Patient SexFemale